American Journal of Applied Mathematics and Statistics ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams
Editor-in-chief: Mohamed Seddeek
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Gumbel Generated Family of Distributions: Properties, Bivariate Distribution and Application
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 9-20. DOI: 10.12691/ajams-8-1-2
Pub. Date: January 19, 2020
Open AccessReview Article
Export: RIS | BibTeX | EndNote
A Time Series Analysis of Federal Budgetary Allocations to Education Sector in Nigeria (1970-2018)
American Journal of Applied Mathematics and Statistics. 2020, 8(1), 1-8. DOI: 10.12691/ajams-8-1-1
Pub. Date: January 10, 2020
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fertility Level, Trend and Differentials in Nigeria: A Multivariate Analysis Approach
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 231-236. DOI: 10.12691/ajams-7-6-5
Pub. Date: December 17, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Extended Normal Inverse Gaussian Distribution: Theory, Methodology, Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 224-230. DOI: 10.12691/ajams-7-6-4
Pub. Date: December 10, 2019
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of a System of HIV Model Equations by the Variational Iteration Method
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223. DOI: 10.12691/ajams-7-6-3
Pub. Date: November 28, 2019
Figure of 7